# SDR AU970272

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O540E4C5
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bushing
- Part number: L1716940A
- Condition: Worn
- Location: Crank Idler Gear
- Component: Lyc, O540E4CS
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AT ENGINE OVERHAUL THE FOLLOWING WAS FOUND: 1. CRANKCASE GOVERNER IDLER GEAR BUSHING HEAVILY WORN 2. CRANKSHAFT GEAR LOCK BOLT HAD SNAPPED IN THE CRANKSHAFT AND THE GEAR HAD DAMAGED THE DOWEL HOLE - ALSO DAMAGED WERE THE CRANKSHAFT GEAR AND IDLER GEARS 3. CAMSHAFT LOBES DAMAGED ENGINE CAME FROM A PNG REGISTERED AIRCRAFT
